Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:3(2006) 357-368

 Robust Stability of Metzler Operator and Delay Equation in Lp([-h, 0]; X)

B. T. Anh, N. K. Son, and D. D. X. Thanh

Abstract.  In this paper we study how the spectral bound of Mezler operator changes under multi-pertubations. Characterizations of the stability radius of Metzler operators with respect to this type of disturbances are established. We will then apply the obtained results to study the stability radius of delays equation in Lp([-1, 0], X).

 

2000 Mathematics Subject Classification: 34K06, 93C73, 93D09.

Keywords: Metzler operator, stability radius, C0-semigroup, delay equations.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013